MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD PET SYRINGES VETERINARY INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD PET SYRINGES VETERINARY INSULIN SYRINGE; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd pet syringes veterinary insulin syringe experienced hub separation from the device.The following information was provided by the initial reporter: pet owner reported that the needle hub separated and stayed inside of the shield.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 25-apr-2022.H.6.Investigation: customer returned a single 0.3ml, 29 gauge, 12.7mm syringe from lot 1253642.The syringe had its needle shield and hub separate from the barrel.The hub has become lodged inside the shield.There is no damage to either the connector at the distal tip of the barrel or its respective needle hub.No signs of use and no other defects found.A review of the device history record was completed for batch# 1253642.All inspections and challenges were performed per the applicable operations qc specifications except as noted below.There were zero (0) notifications noted that pertained to the complaint.Based on the samples received, embecta was able to confirm the customer¿s indicated failure of needle hub separation.Capa#1630423 was initiated.
 
Event or Problem Description

Brand Name
BD PET SYRINGES VETERINARY INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14116374
Report Number1920898-2022-00235
Device Sequence Number4399324
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Model Number323000
Device Catalogue Number323000
Device Lot Number1253642
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown